# SDR HALA2010021800064

- Difficulty date: February 18, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 13,796 hours, 33,643 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 114E7842G120
- Part serial: BR0252
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SELECT FADEC ALTN ALERT DURING CLIMB LT ENG.  OK TO CONTINUE IAW A 73-21-01.CODE 73-21-05.  R & R NR 1 ENG EEC ASSY IAW AMM 73-21-0111. OPS CK OK, NO FAULTS NOTED.
